Common Fixed Point Theorems for Commutating Mappings in Fuzzy Metric Spaces
Famei Zheng and
Xiuguo Lian
Abstract and Applied Analysis, 2012, vol. 2012, 1-5
Abstract:
We generalize Jungck's theorem in Jungck (1976) to fuzzy metric spaces and prove common fixed point theorems for commutative mappings in fuzzy metric spaces.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/729758.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/729758.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:729758
DOI: 10.1155/2012/729758
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().